MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 3 VR-T DF4 PROMRI; Implantable cardioverter defibrillator (non-CRT)

BIOTRONIK SE & CO. KG RIVACOR 3 VR-T DF4 PROMRI; Implantable cardioverter defibrillator (non-CRT)
Model Number 429574
Medical Device Problem Codes High impedance (1291); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.20 months, it was reported that after an mri examination loss of pacing and a high pacing impedance was observed.The connection of the lead was checked and the pacing and sensing parameters measured, the lead performed as intended.The icd was explanted.
 
Additional Manufacturer Narrative
The icd was received for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated and all production steps were performed accordingly.Particularly the final acceptance test proved the device functions to be as specified.Upon receipt, the icd was interrogated, revealing the battery status bos.The icd was implanted for 19 months.The memory content of the icd was inspected.During the analysis of the available iegms the occurrence of noise was observed in the far-field channel of episode 17.However, the inspection showed a normal device function while implanted and in service.The header of the icd was visually inspected, revealing no anomalies.The set screw could be easily screwed in and out, there was no foreign material inside the header bore.The set screws showed screw marks on the bottom side indicating that it was tightened during the implantation.There was no indication of a material or manufacturing problem.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a correct sensing and shock delivery.In particular, the specified energy level was reached.In conclusion, the device was fully functional.There was no indication of a device malfunction.

Brand Name
RIVACOR 3 VR-T DF4 PROMRI
Common Device Name
Implantable cardioverter defibrillator (non-CRT)
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13359916
Report Number1028232-2022-00446
Device Sequence Number14637109
Product Code LWS
UDI-Device Identifier04035479157005
UDI-Public04035479157005
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number429574
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown